Nonparametric Estimation of Standard Errors in Covariance Analysis Using the Infinitesimal Jackknife
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 73 (2008)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: https://www.psychometricsociety.org/
|Order Information:||Web: http://www.springer.com/psychology/journal/11336/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yuan, Ke-Hai & Bentler, Peter M., 1997. "Improving parameter tests in covariance structure analysis," Computational Statistics & Data Analysis, Elsevier, vol. 26(2), pages 177-198, December.
- R. Jennrich & D. Clarkson, 1980. "A feasible method for standard errors of estimate in maximum likelihood factor analysis," Psychometrika, Springer;The Psychometric Society, vol. 45(2), pages 237-247, June.
When requesting a correction, please mention this item's handle: RePEc:spr:psycho:v:73:y:2008:i:4:p:579-594. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.